Nagoya Mathematical Journal

On the least degree of polynomials bounding above the differences between lengths and multiplicities of certain systems of parameters in local rings

Nguyen Tu Cuong

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 125 (1992), 105-114.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118783093

Mathematical Reviews number (MathSciNet)
MR1156906

Zentralblatt MATH identifier
0783.13020

Subjects
Primary: 13H15: Multiplicity theory and related topics [See also 14C17]
Secondary: 13D45: Local cohomology [See also 14B15] 14B15: Local cohomology [See also 13D45, 32C36]

Citation

Cuong, Nguyen Tu. On the least degree of polynomials bounding above the differences between lengths and multiplicities of certain systems of parameters in local rings. Nagoya Math. J. 125 (1992), 105--114. https://projecteuclid.org/euclid.nmj/1118783093


Export citation

References

  • [A-B] Auslander, M. and D. A. Buehsbaum, Codimension and multiplicity, Ann. Math., 68 (1958), 625-657.
  • [Ci] Cuong, N. T., On the lengths of the powers of a system of parameters in local ring, Nagoya Math. J., 120 (1990), 77-88.
  • [Co] Cuong, On the dimension of the non- Cohen-Macaulay locus of local rings admit- ting dualizing complexes, to appear in Math. Proc. Cambridge Phil. Soc, 109 (2) (1991), 479-488.
  • [C-S-T] Cuong, N. T., P. Schenzel and N. V. Trung, Verallgemeinerte Cohen-Macaulay Moduln, Math. Naehr., 85 (1978), 57-73.
  • [D-E] Daepp, U. and A. Evans, Openness and invariance results on generalized Cohen- Macaulay rings, Houston J. Math., 15 no. 2 (1989), 193-201.
  • [F-R] Ferrand, D. et M. Raynaud, Fibres formelles d'un anneau local Noetherian, Ann. Sc. Ec. Norm. Sup., (4) 3 (1970), 295-311.
  • [G] Garcia Roig, J-L., On polynomial bounds for the Koszul homology of certain multiplicity systems, J. London Math. Soc, (2) 34 (1986), 411-416.
  • [G-K] Garcia Roig, J-L. and D. Kirby, On the Koszul homology modules for the powers of a multiplicity system, Mathematika, 33 (1986), 96-101.
  • [M] Matsumura, H., Commutative algebra, Second Edition, Benjamin, Reading, 1980.
  • [N] Nagata, M., Local rings, Interscience, New York 1962.
  • [S] Schenzel, P., Dualisierende Komplexe in der lokalen Algebra und Buchsbaum- Ringe, Lect. Notes in Math. No. 907, Springer-Verlag, Berlin-Heiderberg-New York, 1982
  • [S-V] Stckrad, J. and W. Vogel, Buehsbaum rings and applications, Springer- Verlag, Berlin-Heidelberg-New York 1986. Institute of Mathematics P. O. Box 631 B Ho 10.000 Hanoi Vietnam Mathematisches Institut Uniersitdt zu Koln Weyertal 86/90 D-5000Koln U Germany